MAUDE Adverse Event Report: DENTIUM, CO. NR LINS; DENTAL IMPLANT

DENTIUM, CO. NR LINS; DENTAL IMPLANT
Model Number GFX3011S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
See attached summary memo of evaluation.
 
Event or Problem Description
The dental implant gfx3011s broke during implantation.The dental implant was removed.The patient has no significant medical history and has been recovered without complications.

Brand Name
NR LINS
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM, CO.
#214, 105, gwanggyo-ro
yeoungtung-gu
suwon-si, gyeonggi-do
KS 
MDR Report Key6945513
Report Number3005503242-2017-00090
Device Sequence Number633773
Product Code DZE
UDI-Device Identifier08809460302356
UDI-Public08809460302356
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K153268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date09/13/2024
Device Model NumberGFX3011S
Device Catalogue NumberGFX3011S
Device Lot Number201609090037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR